# SDR SWAA094639

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 68,192 hours, 56,101 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266011
- Condition: Punctured
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING L/E NR 1 SLAT SKIN PUNCTURED.  REPAIRED SKIN PER SRM.
